MathSciNet Relay Station
MathSciNet bibliographic data
MR1200804 11B65
Davis, Kenneth; Webb, William A binomial coefficient congruence modulo prime powers. J. Number Theory 43 (1993), no. 1, 20–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement